It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: osteoporosis

Re: osteoporosis

[ Back to Messages ]

Message

Posted by Toni on November 23, 1999 at 19:31:39:

In Reply to: osteoporosis posted by Irene on October 27, 1999 at 09:35:23:

: I've just been diagnosed with osteoporosis, but I cannot take calcium or fosamax because I have g.i.reflux disease and it causes terrible burning and irritation. Does anyone have any other treatment out there? Please let me know. Thanks

Hi,

I am on Fosamax and Estratest H.S. for osteoporosis....my doctor advised me if the Fosamax disagreed with me, he would then put me on Evista (which would also take the place of the Estratest H.S.)....I have tolerated the Fosamax for a month now, but have had some discomfort the past couple of days...

Toni:)




Follow Ups




All times are GMT -7. The time now is 11:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!